MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Catalog Number 1758SI18
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the foley balloon had fallen out and upon checking the balloon, it was found to be torn.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is unconfirmed.No root cause could be found because the reported event was unconfirmed.Visual evaluation noted received silicone foley catheter with ample port catheter with the catheter was slightly inflated.Balloon was deflated prior to testing.Inflated with 10 ml methylene blue solution (3 drops 1 percentage aq methylene blue per 100ml distilled water).Upon inflation no tear was found on balloon.Balloon maintained 50:50 concentricity ratio and rested with no leakage occurring.Deflated under 5 minutes however balloon cuffing was present.Also received 3 photo samples.First photo sample shows top view of catheter.Second photo sample shows end of catheter with balloon mushrooming present.Third photo sample shows inflation cap.Based on photo sample received the reported event is unconfirmed.As the reported event is unconfirmed a dhr review is not required.However, a dhr was completed before unconfirming the event.A labeling review is not required.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley balloon had fallen out and upon checking the balloon, it was found to be torn.Per notification received from investigator on 08oct2024, cuffing was present during sample evaluation which contains same batch information as original complaint.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19690909
Report Number1018233-2024-04028
Device Sequence Number15205205
Product Code EZL
UDI-Device Identifier00801741025235
UDI-Public(01)00801741025235(11)221214(17)271213(10)NGGY4301
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1758SI18
Device Lot NumberNGGY4301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown